# SDR CALA9700412

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Deformed
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN BULGED IN STRINGER 2-3L AREA AT STA 420 WITH STRINGER DEFORMED.  A STRINGER REPAIR WAS INSTALLED IAW SRM 53-10-3.
